# SDR AALA202109017921

- Difficulty date: July 22, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Rt Wing Le Slat
- Part time: 40,066 hours, 14,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE SLAT #2 UPPER SURFACE SKIN WORN AT WFX4920 ON THE  INBOARD EDGE UPPER FACE. REPAIRED SLAT SKIN PER SRM 57-43-21-300-013 AND SRM 51-42-11-801.
